# SDR RAIA00804011

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 23,922 hours, 20,707 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5452 -IND- VARIOUS CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED THE CONNECTOR TO THESE FLOOR STRIP LIGHTS.  PERFORMED AN OPERATIONAL CHECK WITH NO ADDITIONAL DEFECTS NOTED.
